# SDR QXEA2018072700267

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,331 hours, 29,193 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT BOTH BRAKES MOMENTARILY GRABBED WHILE DECELERATING THROUGH 75KT. BRAKES FUNCTIONED NORMALLY AFTER RELEASING AND REAPPLYING. REMOVED FROM SERVICE. CDS DID NOT SHOW FAULT CODE FOR BRAKE OR ANTI SKID SYS. CAUTION LIGHT FOR ANTI-SKID NOT SHOWN (PER PILOT). TIRES DID NOT SHOW ANY INDICATION OF SKID WEAR.  C/W FUNCTIONAL TEST OF THE ANTI-SKID CONTROL SYS PER AMM 32-46-00-720-801. FUNCTIONAL TEST GOOD. NO PARTS REPLACED. RETURNED TO SERVICE.
